Acta Mechanica Sinica
Acta Mechanica Sinica  2011, Vol. 27 Issue (1): 114-118    DOI:
Research papers  | 
On new chaotic mappings in symbol space
Inese Bula1,1,Janis Bula2,Irita Rumbeniece2
1. University of Latvia, Department of Mathematics, Zellu 8, Riga, LV 1586, Latvia, and Institute of Mathematics and Computer Science of University of Latvia, Raina bulv. 29, Riga, LV 1048, Latvia
2. University of Latvia, Department of Mathematics, Zellu 8, Riga, LV 1586, Latvia
 
v
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road, Beijing 100190, China
Telephone: +86-(0)10-62536271   Fax:+86-(0)10-82543907
E-mail: actams@cstam.org.cn
Technical support: Beijing Magtech Co.ltd support@magtech.com.cn